Mississippi, 2022

Flash Flooding and Hail in Mississippi, June 10, 2022

June 10, 2022 · NWS JAN · 30 events in 12 counties and zones

Storms occurred on June 10th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$85,000
Crop damage
None recorded
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

Storms occurred on June 10th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 10, 9:13 AM CST, 37 minutes earlier.

Area forecast discussion, Jun 10, 9:13 AM CST, 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1013 AM CDT Fri Jun 10 2022

...SEVERE STORMS ARE LIKELY TODAY...

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
A complex of severe thunderstorms has moved into our northwest
zones this morning and was nearly along a line from Greenville, MS
to Rayville, MS line at 10AM. This activity is expected to
continue spreading south southeast through the afternoon. A Severe
Thunderstorm Watch continues for most of the western half of our
CWA until 3 PM. The main threat with thunderstorms remains
damaging winds to 70 mph although hail to quarter size and
locally heavy downpours will also accompany the strongest storms.
The convection has also resulted in rain cooled areas and
temperature curves have been adjusted. /22/

Prior discussion below:

Today and tonight: A risk for severe weather remains likely for
parts of the southeastern region today. The influence of strong
mid-level shortwave trough will increase N/NW flow into the
ArkLaMiss region this morning into the late afternoon. Along the
boundary of NW flow, an increase of instability and influx of
moisture is expected to develop a complex of severe storms. The
main threat with these severe storms will be damaging wind and the
potential for quarter size hail. While models suggest that larger
hail is possible, significant melting is likely to occur before
reaching the ground. While the potential for a tornado is fairly
low, a brief spin-up tornado cannot be ruled out for the enhanced
outlook area. Wind gusts up to 70 mph will be possible as the MCS
pushes in from SE Arkansas into Mississippi, especially if this
complex can tap into instability from daytime heating. As wind
damage is likely, the public is advised to secure any loose items
and those who drive high profile vehicles remain aware of any
severe thunderstorm warnings in the area.

By late afternoon into evening, non-severe showers and some storms
are expected to linger into the overnight as moisture and
instability remains but will begin to diminish. Lows overnight are
expected to drop into the upper 60s to lower 70s. /AJ/

Saturday through Friday: The weekend starts off with northwest
flow extending from the Central Plains to the Lower Mississippi
Valley on the poleward side of a stout upper ridge centered over
the Desert Southwest and into west Texas. A weak upper impulse
embedded within the northwest flow will drop into the area and
could help initiate isolated to scattered diurnally driven showers
and thunderstorms on Saturday. 00z CAM guidance is split with
regards to the degree of coverage while global guidance has a
stronger QPF response. Capped precipitation chances at 50% for now
as eventual redevelopment will hinge on residual boundaries and
airmass recovery behind today's MCS. If storms are able to
develop, parameter space across much of the area will be
supportive of a few strong to marginally severe storms owing to
strong instability and 30kts of deep-layer vertical wind shear.
Will keep severe mention in the HWO/graphics focused on today's
MCS and will reevaluate severe potential as additional guidance
comes in today and tonight.

A pattern change is in store for the region Sunday into early next
week as the aforementioned upper ridge slides east into the Deep
South and amplifies as a strong Pacific jet digs out a deep trough
across the Great Basin. Subsidence from the ridge will suppress rain
chances Sunday and Monday with afternoon high temperatures climbing
into the mid to upper 90s. Dewpoints in the low to mid 70s will
result in heat index values near or just above 105 degrees across
the Delta and mainly north of I-20 both Sunday and Monday. Have
introduced a limited threat for dangerous heat in the HWO/graphics
for these areas. A heat advisory may also be needed if confidence
increases on heat indices above 105 degrees. The center of the upper
ridge will lift northeast and begin to breakdown Tuesday into
Wednesday as the Great Basin trough ejects into the Great Plains and
lifts into the Midwest. This will keep high temperatures slightly
cooler in the low to mid 90s and further support moisture return and
increasing rain chances. Global guidance has trended up with QPF
response, especially Wednesday and Thursday as the ridge weakens and
retrogrades into the Central Plains. Have in turn increased rain
chances into the chance range for locations east of the Mississippi
River. This should also help keep dangerous heat at bay, but will
still need to be assessed on a daily basis. /TW/

&&

.AVIATION...
12Z TAF discussion:
By 15Z, a storm system pushing through the region is expected to
decrease visibility due to VCSH and TS. By 00Z, most storms will
be moved out but MVFR ceilings will be possible due to low cigs,
but will gradually clear in the late evening. MVFR cigs will be
possible for HBG/PIB overnight due to low cigs and BR by 06Z. /AJ/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       89  70  90  73 /  80  29  43  13
Meridian      92  68  89  72 /  37  40  49  21
Vicksburg     89  71  92  75 /  85  19  23   9
Hattiesburg   92  70  90  73 /  40  30  51  26
Natchez       90  71  92  75 /  71  17  28  10
Greenville    84  70  90  74 /  85  46  23   5
Greenwood     86  69  89  73 /  61  49  31   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/22/AJ
Hazardous weather outlook, Jun 10, 2:26 AM CST, 7 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
326 AM CDT Fri Jun 10 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>037-
040>044-047>051-053>057-059>066-072-073-110830-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Holmes-Attala-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Warren-Hinds-Rankin-Scott-Newton-
Claiborne-Copiah-Simpson-Smith-Jasper-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
326 AM CDT Fri Jun 10 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and south central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight

Today through tonight, severe thunderstorms are likely. Some
thunderstorms may produce damaging winds up to 70 mph and quarter
size hail. A tornado can't be ruled out.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ026>029-032-038-045-046-052-058-074-110830-
Grenada-Carroll-Montgomery-Webster-Choctaw-Winston-Neshoba-Kemper-
Lauderdale-Clarke-Forrest-
326 AM CDT Fri Jun 10 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

Today through tonight, severe thunderstorms are possible. Some
thunderstorms could produce damaging winds to 60 mph and hail at
least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ030-031-033-039-110830-
Clay-Lowndes-Oktibbeha-Noxubee-
326 AM CDT Fri Jun 10 2022

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Today through tonight, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts to
60 mph.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Dangerous heat with maximum heat index values near 105 degrees
and/or air temperatures of 100 to 103 degrees is possible for
extreme southeast Arkansas, portions of central Mississippi,
portions of east central Mississippi, west central Mississippi,
southwest Mississippi, northeast Louisiana, and all of north
central Mississippi on Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

33

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jun 10, 9:29 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1029 AM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     TSTM WND GST     3 W MCMILLAN CORNER     33.39N 91.37W
06/10/2022  M58 MPH          CHICOT             AR   MESONET

            MEASURED AT PRIVATE AIRPORT WEATHER STATION.

&&

DL
Local storm report, Jun 10, 9:38 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1038 AM CDT FRI JUN 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 AM     TSTM WND DMG     5 WSW BASTROP           32.74N 91.99W
06/10/2022                   MOREHOUSE          LA   BROADCAST MEDIA

            TREE DOWNED ON HWY 165 COMING OUT OF BASTROP
            AND HEADING TOWARDS STERLINGTON.

&&

KP

The radar

The Jackson/Brandon,MS radar (KDGX), 86 km away, was scanning. The volume nearest the first event began at 15:47 UTC.

Open the radar archive at this moment

Event by event

26 thunderstorm wind, 2 hail, 2 flash flood. Local standard time, as filed.

Thunderstorm Wind, Warren

When
June 10, 9:50 AM CST
Where
Warren County, 1.88 mi ESE of Vicksburg Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
32.220, -90.900

A tree was blown down and blocked Still Drive.

Thunderstorm Wind, Warren

When
June 10, 9:50 AM CST to 9:52 AM CST
Where
Warren County, 2.33 mi W of Blakely
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.450, -90.860

A tree was downed along Highway 465.

Thunderstorm Wind, Warren

When
June 10, 10:02 AM CST to 10:04 AM CST
Where
Warren County, 0.9 mi NW of Newmans
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.360, -90.780

A tree was blow down along I-20 near mile marker 7 in the eastbound lane.

Thunderstorm Wind, Claiborne

When
June 10, 10:18 AM CST to 10:25 AM CST
Where
Claiborne County, 0.91 mi SE of Port Gibson
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
31.960, -90.990

Trees and a couple of power lines were blown down around the county.

Thunderstorm Wind, Yazoo

When
June 10, 10:35 AM CST to 10:37 AM CST
Where
Yazoo County, 2.82 mi SSW of Midway
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
32.840, -90.210

Tree blown down on Highway 432.

Thunderstorm Wind, Madison

When
June 10, 10:42 AM CST to 10:44 AM CST
Where
Madison County, 1.81 mi NW of Madison Station
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
NWS Employee
Coordinates
32.490, -90.140

Two trees blown down along Bozeman Road south of Reunion Parkway.

Thunderstorm Wind, Hinds

When
June 10, 10:47 AM CST to 10:49 AM CST
Where
Hinds County, 1.35 mi N of Jackson
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
32.349, -90.174

Trees blown down along Choctaw Road in Fondren.

Thunderstorm Wind, Hinds

When
June 10, 10:47 AM CST to 10:49 AM CST
Where
Hinds County, 2.5 mi WSW of Longaloo
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
32.382, -90.187

A tree was blown down on a house along Brownlee Drive.

Thunderstorm Wind, Hinds

When
June 10, 10:54 AM CST to 10:56 AM CST
Where
Hinds County, 2.46 mi NE of Jackson
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
32.356, -90.141

A tree was blown down on Ridgewood Road just north of Northside Drive.

Thunderstorm Wind, Rankin

When
June 10, 10:57 AM CST to 10:59 AM CST
Where
Rankin County, 3.12 mi NW of Rice Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
NWS Employee
Coordinates
32.300, -90.070

Pine Tree was blown down off of International Drive.

Thunderstorm Wind, Rankin

When
June 10, 10:59 AM CST to 11:01 AM CST
Where
Rankin County, 1.73 mi ENE of Flowood
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
32.290, -90.093

A tree was blown down at the corner of Areo Drive and Old Brandon Road.

Thunderstorm Wind, Rankin

When
June 10, 11:12 AM CST to 11:14 AM CST
Where
Rankin County, 1.36 mi WSW of Cleary
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
32.160, -90.200

A tree was blown down along Prentiss Street.

Thunderstorm Wind, Madison

When
June 10, 11:14 AM CST to 11:17 AM CST
Where
Madison County, 0.9 mi SE of Turnetta
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
32.610, -89.990

Multiple large trees were blown down at the Country Club of Canton.

Thunderstorm Wind, Rankin

When
June 10, 11:18 AM CST to 11:20 AM CST
Where
Rankin County, 2.38 mi SSW of Rankin
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
32.250, -89.940

Tree was blown down on Shiloh Road.

Thunderstorm Wind, Smith

When
June 10, 12:00 PM CST to 12:02 PM CST
Where
Smith County, 5.08 mi SW of Cohay
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
31.860, -89.650

A tree was blown down at the intersection of Smith County Road 57-D and Smith County Road 57.

Hail, Simpson

When
June 10, 12:00 PM CST to 12:03 PM CST
Where
Simpson County, 0.37 mi ENE of Magee
Measured
1 in hail
Reported by
Public
Coordinates
31.871, -89.724

Quarter size hail reported in Magee.

Thunderstorm Wind, Smith

When
June 10, 12:01 PM CST to 12:03 PM CST
Where
Smith County, 3.63 mi SW of Cohay
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
31.880, -89.640

A tree was blown down on Smith County Road 503 south, about a half mile north of Highway 28 West.

Thunderstorm Wind, Smith

When
June 10, 12:10 PM CST to 12:12 PM CST
Where
Smith County, 1.36 mi ESE of Mize
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
31.860, -89.530

Tree was blown down on a powerline on Highway 28 east at the intersection of Highway 35 south.

Thunderstorm Wind, Jasper

When
June 10, 12:28 PM CST to 12:30 PM CST
Where
Jasper County, 2.07 mi N of Lake Como
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
31.980, -89.220

A tree was blown down on the road and was blocking both lanes in the 2900 block of County Road 23.

Thunderstorm Wind, Jones

When
June 10, 12:38 PM CST to 12:40 PM CST
Where
Jones County, 2.72 mi SW of Service
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
31.700, -89.260

Trees were blown down on Mississippi Highway 29 south of Soso.

Thunderstorm Wind, Jones

When
June 10, 12:46 PM CST to 12:48 PM CST
Where
Jones County, 0.91 mi SE of (Lul)hesler Fld Laur
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
31.660, -89.160

Trees were blown down on I-59 at Mile Marker 93.

Thunderstorm Wind, Lamar

When
June 10, 12:46 PM CST to 12:48 PM CST
Where
Lamar County, Sumrall
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
31.420, -89.550

Tree was blown down in Sumrall.

Thunderstorm Wind, Jones

When
June 10, 12:50 PM CST to 1:10 PM CST
Where
Jones County, 0.59 mi W of Laurel
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
31.700, -89.140

Trees and Power lines were blown down countywide.

Thunderstorm Wind, Lamar

When
June 10, 1:01 PM CST to 1:03 PM CST
Where
Lamar County, 2.25 mi NE of Oak Grove
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
31.300, -89.390

A couple of trees were blown down in the West Hattiesburg/Oak Grove area.

Thunderstorm Wind, Forrest

When
June 10, 1:04 PM CST to 1:06 PM CST
Where
Forrest County, 0.59 mi E of Hattiesburg
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
31.320, -89.310

A tree fell into power lines and blocked the road at the 200 block of Hutchinson Avenue.

Thunderstorm Wind, Forrest

When
June 10, 1:05 PM CST to 1:15 PM CST
Where
Forrest County, 0.91 mi SE of Hattiesburg
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
31.310, -89.310

Multiple trees were blown down in Hattiesburg and Northern Forrest County.

Hail, Forrest

When
June 10, 1:05 PM CST to 1:07 PM CST
Where
Forrest County, 0.69 mi S of Mammoth Spgs
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
31.360, -89.350

Quarter size hail reported at I-59 and Highway 49.

Thunderstorm Wind, Forrest

When
June 10, 1:12 PM CST to 1:14 PM CST
Where
Forrest County, 4.1 mi ESE of Petal
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
31.320, -89.210

One large tree was blown down on a house and power line.

Flash Flood, Forrest

When
June 10, 1:36 PM CST to 3:30 PM CST
Where
Forrest County, 0.49 mi E of Hattiesburg to 0.45 mi E of Hattiesburg
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.321, -89.312

South 15th Avenue was closed due to Flash Flooding.

Flash Flood, Forrest

When
June 10, 1:53 PM CST to 3:30 PM CST
Where
Forrest County, 0.62 mi SSE of Hattiesburg to 0.72 mi SE of Hattiesburg
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
31.312, -89.315

Barter street and South 17th Avenue were closed due to flash flooding. Vehicles were also stalled along South 17th Avenue.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2022Every state in 2022This day in weather historyWarnings in Mississippi, June 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1025153, 1029409, 1029410, 1029411, 1029412, 1029413, 1029414, 1029416, 1029415, 1029433, 1029417, 1029431, 1029426, 1029425, 1029430, 1029434, 1029429, 1029427, 1029418, 1029421, 1029420, 1029423, 1029422, 1029424, 1029428, 1029419, 1029435, 1029432, 1029436, 1029437.